# SDR SWAA2013012111654

- Difficulty date: January 4, 2013
- Submitted: January 22, 2013
- Operation: Air carrier
- Aircraft: N967AT
- Make and model: Boeing 717-200
- Aircraft serial: 55028
- Aircraft time: 34,150 hours, 22,953 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Stop Fitting
- Part number: 5910515
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING L/E SLAT TRACK NR 8 DOOR, DOOR STOP IS CRACKED LOCATED INSIDE ACCESS 510ABB.  REMOVED & REPLACED LEFT WING L/E SLAT TRACK NR 8 DOOR STOP IAW B717 SRM 51-41-02.
